# SDR CA110902002

- Difficulty date: August 31, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SIGNIFICANT OVERBOARD OIL LOSS THROUGH THE ENGINE BREATHER. FOUND TO BE DUE TO THE BREATHER IMPELLER LOSING ITS LOCATION ON THE BREATHER GEARSHAFT DUE TO MASSIVE FRETTING BETWEEN THE TWO PARTS.  FRETTING SUFFICIENT TO ALLOW AXIAL MOVEMENT OF THE IMPELLER BY APPROX 0.150" WHICH MOVED FRONT LOCATION DIAMETER OFF ITS LOCATION ON THE GEARSHAFT ALLOWING OIL TO PASS DIRECTLY INTO THE BREATHER OUTLET.  MATERIAL LOSS WAS SUBSTANTIAL HP VANE DETERIORATION WAS CONFIRMED REQUIRING AT LEAST 1 VANE TO BE REPLACED.
